Thumbnail
Access Restriction
Subscribed

Author Brandt, Liliian
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1903-03-01
Journal Publications of the American Statistical Association
Volume Number 8
Owner JSTOR
Size (in Bytes) 2.81 MB
Page Count 36
Starting Page 233
Ending Page 268


Source: Internet Archive :: JSTOR